Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Susguy's Avatar
    Susguy is offline Associate Member
    Join Date
    Oct 2004
    Posts
    285

    Injection site pain/redness

    Hey guys i took 1cc of test e and 1cc of eq into my left tricept on wednesday evening. I was supposed to do shoulders on thursday but i couldnt even lift my arm up. This is the first time i took a shot in my tricepts. The pain is going all the way down to my elbows. i was looking at it today and it looks like there is a big light red (2 inches wide and about 3 down) spot right next to the injection site. Should i be worried about this or is it just because its a new area that i hit? Thanks bros

  2. #2
    lucabratzi's Avatar
    lucabratzi is offline Anabolic Member
    Join Date
    Feb 2005
    Location
    ny/florida
    Posts
    4,111
    is it warm to touch, were u using alcohol swabs on everything...

  3. #3
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    Ive had infectino before on my delt and thigh. It sucks, but it happens. I was always carefull too. But yeah, it may be an infection or its just because you shot 2cc's into your tricep! Note to self, dont do that again. You should be fine but keep icing it and take some ibuprofen. That always helped me.

  4. #4
    Smedman101's Avatar
    Smedman101 is offline Associate Member
    Join Date
    Oct 2005
    Location
    The Dirty South
    Posts
    452
    What length is your pin? You may not went into the muscle....and has something to do with 2cc in the TRI, to much unless you have 25 inch pythonns.

    Try 1cc next time, why you going to the trr? there better places to go

  5. #5
    Susguy's Avatar
    Susguy is offline Associate Member
    Join Date
    Oct 2004
    Posts
    285
    i was using a 22g x 1. ya i was using alcohol swabs and everything. It is pretty warm to touch though. Do you think putting some bengay or icyhot would help to take some of the soreness away. Only reason i did tri was to just swap around the injections sites because i am on the first week of my prop ed at 100mg now also. Thanks bros for the input

  6. #6
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    Quote Originally Posted by Susguy
    i was using a 22g x 1. ya i was using alcohol swabs and everything. It is pretty warm to touch though. Do you think putting some bengay or icyhot would help to take some of the soreness away. Only reason i did tri was to just swap around the injections sites because i am on the first week of my prop ed at 100mg now also. Thanks bros for the input

    thats y man. 22g 1 inch?????? YOOOUUUCH!!!! tRY 25g 5/8 inch in the tri with ONLY 1cc. Your probably just soar from too much oil. Is this the first time you hit this tri?

  7. #7
    Susguy's Avatar
    Susguy is offline Associate Member
    Join Date
    Oct 2004
    Posts
    285
    ya bro this is very fist time hitting the tri. when i took it with the 22g everything went smooth though. no pain atall until now

  8. #8
    Susguy's Avatar
    Susguy is offline Associate Member
    Join Date
    Oct 2004
    Posts
    285
    ....

  9. #9
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by Susguy
    ....
    It's an inflamation.The redness/soreness will subside in a few days.I've had that happen countless times.

    ~Pinnacle~

  10. #10
    billybob13's Avatar
    billybob13 is offline Banned
    Join Date
    Aug 2005
    Location
    THUG LIFE CITY
    Posts
    148
    do 25g 1" and yes it is inflammation; I get the same thing everytime in my triceps and delts and everytime the redness and inflammation seems to disappear overnight 3-days later.
    Last edited by billybob13; 02-03-2006 at 08:53 PM.

  11. #11
    DaBear6955 is offline New Member
    Join Date
    Jan 2006
    Posts
    9
    same thing happened to me once before.... couldn't lift my arm, had a red line goin down the whole back of it........ give it a couple of days, ull be fine

  12. #12
    Susguy's Avatar
    Susguy is offline Associate Member
    Join Date
    Oct 2004
    Posts
    285
    thanks for all the inputs bros

  13. #13
    Rhino54 is offline New Member
    Join Date
    Jan 2006
    Location
    CA
    Posts
    27
    I am taking Test E, EQ, and tren right now, and I keep the Test shot in the cheeks and thigh. The thigh hurts like a bitch but I feel that since I am walking all day, that the quads will work it out better then the delts. Its a bitch not being able to lift your arm.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •